# SDR CA131002008

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,922 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: M97E775112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC SYSTEM PUMP, FLAPS & GEARS, IN CLIMB, GEARS DOWN WITH EMERGENCY HANDLE.  POWER PACK FOUND EMPTY, LEAK BY LT EMERGENCY VALVE, REPLACED O-RING M97E775-112, SYSTEM SERVICED AND TESTED, LEAK CHECKED. OK, RETRACTION CARRIED OUT AND OK.
